| Model Number |
RBY2C2060-B |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the venous-varix using ruby coils.During the procedure, the operator kinked the pusher assembly of a ruby coil.It was reported they were unable to fully remove the introducer sheath from the coil system.Therefore, the ruby coil was removed.The procedure was completed using a new ruby coil.There was no report of an adverse effect to the patient.